# SDR AALA202301204513

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 64,263 hours, 26,730 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 08912
- Part serial: J1560
- Condition: Delaminated
- Location: L1
- Part time: 3,974 hours, 1,880 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 WINDSHIELD DELAMINATION BELOW WIPER BLADE. REPLACED WINDSHIELD PER AMM 56-11-11 AND JOB CARD 08C21156001.
